advertisement
Question
Posted by: Jasmine | 2008/12/18

Yasmin Pill

Hi Doc, I have recently changed from the Mercilon Pill to Yasmin and ever since I have had a really bad smell in my underwear that was never there before. Is this because of the change in pill? Will it stop?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The ill should not cause a bad smell. Perhaps you have thrush. This can be worsened by the Pill. See your doctor to check.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: chani | 2009/02/14

Hi...
I' ve been using Yasmin for the past 3 years now. Resendley i had strong antibiotics, i would like to now do the antibiotics cancel out the pill?

Reply to chani

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement